# SDR YENA2018101050676

- Difficulty date: September 15, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 57,898 hours, 20,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON HOLES SEAT TRACK -Y765 PAX CABIN AFT GALLEY AREA (1EA); REPLACED FLOORBEAM -Y765 BTW FR 64 TO FR 66 + 4" AFT GALLET AREA AS PER SRM 51-72-11 & DWG 53472816 REF NR 2018-283296.
